Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

I have long lasting heavy periods after taking birth control pill

I am a 21 year old female. I have been having a period since I was 11 and it started off irregular for the first few years, then for about four years my periods have been regular, however for the last year it's been irregular again. Last september I had two weeks of blood clots then a week of a "normal" period. At the end of Feb. this year I started taking Desogen birth control to regulate my periods, I stopped taking it after two weeks, because I didn't like the way I felt while taking it. I've had three periods this year, and I'm currently on my period, which has last for 23 days and still counting, my period is very heavy and shows no sign of stoping. I am constantly changing my pads at least every two hours. I am tired all the time, I feel like there's a knot in my throat , I feel like I'm having heartburn at least once a day for the last week and a half, and I've experienced bad cramping in my back for the last week. I am not nor have I ever been sexually active, I don't know what to do. I currently don't have health insurance so I'm at a lost.
Asked On : Mon, 16 Aug 2010
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
It seems that you migt have hormonal imbalnce causing this problem.
You should rule out thyroid too.
Consult gynaec and get investigated.
Ok and bye.
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor